# SDR AALA20170111005

- Difficulty date: January 11, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A530182084
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.7 IS CRACKED AT THE 2, 3 AND 4 STIFFENER LOCATIONS. REPAIRED RIB IAW SRM 55-10-09-2R-4 AND EA 266277.
